# SDR ASAA2014082608965

- Difficulty date: August 26, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 30,849 hours, 9,215 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT IS NOT DISPLAYED ON MENU PAGE.  ACFT GROUNDED. PERFORMED SATCOM COMM SYS ADJ/TEST IAW AMM 23-15-00-730-801.  OPS CHECKED GOOD.
